MAUDE Adverse Event Report: GYRUS ACMI, INC.- OEM- MACRO-FCP,5MM/33CM (5/PK); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC.- OEM- MACRO-FCP,5MM/33CM (5/PK); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 3600PK
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Olympus received a medwatch report mw5110616 reported that the bipolar macro forceps worked only very minimally and did not coagulate as needed.Reporter noted on the form "output below specifications.There was no patient harm, no user injury reported due to the event.
 
Additional Manufacturer Narrative
The subject device was not returned for evaluation.The cause of the issue is unknown at this time.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on customer response and updates.Further communication with the customer, the following information conveyed: procedure performed was a diagnostic laparoscopy, left ovarian cystectomy, evacuation of hemoperitoneum.The procedure was able to be completed with another device (unknown model and serial number).Event did not have any effect on patient.A stated by the reporter, "no obvious affect immediately noted".Investigation is ongoing.This report will be supplemented accordingly following investigation.

Brand Name
MACRO-FCP,5MM/33CM (5/PK)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.- OEM-
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
9600 louisiana avenue north
brooklyn park, MN 55445
5082077661
MDR Report Key15105366
Report Number3005975494-2022-00020
Device Sequence Number4213958
Product Code GEI
UDI-Device Identifier00821925036093
UDI-Public00821925036093
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K031078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600PK
Device Lot NumberFR207463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date08/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown